Evolute surfaces of the dual-normalized 2-space $D_2$ in $E_4$
Doklady Akademii Nauk, Tome 144 (1962) no. 6, pp. 1233-1236
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_6_a7,
author = {A. V. Chakmazyan},
title = {Evolute surfaces of the dual-normalized 2-space $D_2$ in $E_4$},
journal = {Doklady Akademii Nauk},
pages = {1233--1236},
year = {1962},
volume = {144},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_6_a7/}
}
A. V. Chakmazyan. Evolute surfaces of the dual-normalized 2-space $D_2$ in $E_4$. Doklady Akademii Nauk, Tome 144 (1962) no. 6, pp. 1233-1236. http://geodesic.mathdoc.fr/item/DAN_1962_144_6_a7/